# SDR HALA20241209354

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 44,988 hours, 7,186 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,767 hours, 5,810 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Broken
- Location: Oil Filler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #2 FILLER #21 SEALS BROKEN. REPLACED ANNULUS FILLER PER AMM 72-31-41-400-802-A
